ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusion anomaly from analytical formula

Sarkar, Subir and Kumar, Anil AV and Yashonath, Subramanian (2000) Diffusion anomaly from analytical formula. In: Journal of Chemical Physics, 112 (2). pp. 965-969.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (182kB) | Request a copy
Official URL: http://scitation.aip.org/getpdf/servlet/GetPDFServ...


An analytic expression is derived for the diffusion coefficient of a sorbate in a crystalline porous solid with bottlenecks. The diffusion coefficients obtained from the analytic expression is found to agree well with the molecular dynamics results. It is also found to reproduce the temperature dependence of the levitation effect for zeolites Y and A. The present calculations provide a strong theoretical support for the levitation effect obtained so far purely from molecular dynamics calculations.

Item Type: Journal Article
Publication: Journal of Chemical Physics
Publisher: American Institute of Physics
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Interdisciplinary Sciences > Supercomputer Education & Research Centre
Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 10 Oct 2008 05:40
Last Modified: 19 Sep 2010 04:51
URI: http://eprints.iisc.ac.in/id/eprint/16257

Actions (login required)

View Item View Item